CSpace  > 系统科学研究所
New approaches to generalized Hamiltonian realization of autonomous nonlinear systems
Wang, YZ; Li, CW; Cheng, DZ
2003-12-01
Source PublicationSCIENCE IN CHINA SERIES F-INFORMATION SCIENCES
ISSN1009-2757
Volume46Issue:6Pages:431-444
AbstractThe Hamiltonian function method plays an important role in stability analysis and stabilization. The key point in applying the method is to express the system under consideration as the form of dissipative Hamiltonian systems, which yields the problem of generalized Hamiltonian realization. This paper deals with the generalized Hamiltonian realization of autonomous nonlinear systems. First, this paper investigates the relation between traditional Hamiltonian realizations and first integrals, proposes a new method of generalized Hamiltonian realization called the orthogonal decomposition method, and gives the dissipative realization form of passive systems. This paper has proved that an arbitrary system has an orthogonal decomposition realization and an arbitrary asymptotically stable system has a strict dissipative realization. Then this paper studies the feedback dissipative realization problem and proposes a control-switching method for the realization. Finally, this paper proposes several sufficient conditions for feedback dissipative realization.
Keywordgeneralized Hamiltonian realization feedback dissipative realization first integrals orthogonal decomposition method control-switching method
DOI10.1360/02yf0160
Language英语
WOS Research AreaComputer Science
WOS SubjectComputer Science, Information Systems
WOS IDWOS:000186499100004
PublisherSCIENCE PRESS
Citation statistics
Cited Times:15[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18287
Collection系统科学研究所
Affiliation1.Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China
2.Chinese Acad Sci, Inst Syst Sci, Beijing 100080, Peoples R China
3.Tsinghua Univ, Dept Automat, Beijing 100084, Peoples R China
Recommended Citation
GB/T 7714
Wang, YZ,Li, CW,Cheng, DZ. New approaches to generalized Hamiltonian realization of autonomous nonlinear systems[J]. SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES,2003,46(6):431-444.
APA Wang, YZ,Li, CW,&Cheng, DZ.(2003).New approaches to generalized Hamiltonian realization of autonomous nonlinear systems.SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES,46(6),431-444.
MLA Wang, YZ,et al."New approaches to generalized Hamiltonian realization of autonomous nonlinear systems".SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES 46.6(2003):431-444.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, YZ]'s Articles
[Li, CW]'s Articles
[Cheng, DZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, YZ]'s Articles
[Li, CW]'s Articles
[Cheng, DZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, YZ]'s Articles
[Li, CW]'s Articles
[Cheng, DZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.